# SDR MALA100097

- Difficulty date: July 17, 2010
- Submitted: July 19, 2010
- Operation: Air carrier
- Aircraft: N902XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15131
- Aircraft time: 7,431 hours, 5,112 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 521622
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF GEAR DISAGREE WARNING CAME ON.  AFTER CHECKLIST RETURNED TO DEPARTURE.  PROX SYS 1 STATUS CAME ON.  INSTALLED NEW RT TARGET CENTERING SENSOR PN 52162-2.  INSTALLED IAW CMM 32-21-06.  PERFORMED ADJUSTMENT TEST IAW 32-61-05.  ALL CHECKS GOOD AT THIS TIME.  NO FURTHER DEFECTED NOTED AT THIS TIME .  ACFT IS GOOD TO RETURN TO SERVICE.
